Frequent Shortness Of Breath And Palpitations During OAT Therapy For 5 Months?

Illustration of Frequent Shortness Of Breath And Palpitations During OAT Therapy For 5 Months?
Illustration: Frequent Shortness Of Breath And Palpitations During OAT Therapy For 5 Months? Bing

Excuse me, I’m in the 5th month of taking anti-TB drugs, but I often have shortness of breath, my heart beats fast. I did a chest x-ray, there was fluid in the left lung. Can it be outpatient? Without a body, a tube was attached and the fluid was drained out?rnAnd I often have migrants in the left temple…rnPlease explain… thank you

1 Answer:

Hello

Tuberculosis infection is a chronic infection. This infection can occur not only in the lungs which causes a long cough, but can also infect other places such as glands, skin, bones and others.

In infections that occur in the lungs, one of the things that can accompany is the buildup of fluid in the lung cavity called an effusion. The effusion itself can be fluid or accompanied by infection. The effusion itself can be mild to severe. In severe conditions it can cause shortness of breath and ineffective breathing.

Is action necessary? It's a good idea to check with your doctor. Later it is necessary to take a history and evaluate the situation as well as direct examination to ensure the condition you are experiencing. Later your doctor will determine whether action is necessary or not.

The headache you are experiencing could be a migraine condition, cluster headache, eye disorders or something else. It's a good idea to convey these complaints during control to your doctor for further evaluation and appropriate therapy because you are still on TB treatment.

I hope this helps.

: by

Related Question

Causes Of Pain In The Border Area Between The Nose And Mouth?

Causes Of Pain In The Border Area Between The Nose And Mouth?

(1 year ago)

Hello doctor, I want to ask. About a few days under the nose / coincide above my mouth I feel pain / pain like bruising but there is no bruising like dark purple / green. That̵...

The Cause Of Frequent Urination At Night Accompanied By Pain In The Testicles?

The Cause Of Frequent Urination At Night Accompanied By Pain In The Testicles?

(1 year ago)

Good evening …, I’m a 47-year-old male, lately I often urinate at night even sometimes more than 7 times a night … I also feel pain in my right testicles, it used...

Leave a Reply

Your email address will not be published. Required fields are marked *